# SDR AALA202404015150

- Difficulty date: March 28, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N916US
- Make and model: Airbus A321-231
- Aircraft serial: 6420
- Aircraft time: 29,930 hours, 12,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L4 Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 4L CHECK DOOR PRESSURE LIGHT ON. MAINTENANCE REPLACED THE DIAPHRAGM ON THE L4 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00. A SATISFACTORY LEAK CHECK WAS ACCOMPLISHED.
